# SDR ASAA2018110986784

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,764 hours, 3,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145708
- Condition: Failed
- Location: Rt Ram Air Inlet
- Part time: 10,764 hours, 3,512 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. DUE TO RECENT R/H PACK LIGHT, REPLACE R/H RAM AIR EXIT SRADA ACTUATOR TO PREVENT DELAYS. GROUNDED - YES. REMOVED AND REPLACED RH RAM AIR INLET SRADA ACTUATOR REF B737-900 AMM 21-51-21-000-801 AND 21-51-21-400-801 PAR 3A-H(2). PULLED AND RESET 4 C/BS. THIS CLEARS THE DEFECT.
